Homology, Homotopy and Applications

A periodisation of semisimple Lie algebras

Anna Larsson

Full-text: Open access

Abstract

In this text we study classical Lie algebras. We prove that a periodisation of such Lie algebras without $\mathfrak{sl}$-component can be presented as a free graded Lie algebra modulo quadratic relations only. Our approach will be through a Chevalley basis and our method relies on elementary tools only.

Article information

Source
Homology Homotopy Appl., Volume 4, Number 2 (2002), 337-355.

Dates
First available in Project Euclid: 13 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.hha/1139852469

Mathematical Reviews number (MathSciNet)
MR1918516

Zentralblatt MATH identifier
0995.17009

Subjects
Primary: 17B70: Graded Lie (super)algebras
Secondary: 17B20: Simple, semisimple, reductive (super)algebras

Citation

Larsson, Anna. A periodisation of semisimple Lie algebras. Homology Homotopy Appl. 4 (2002), no. 2, 337--355. https://projecteuclid.org/euclid.hha/1139852469


Export citation